Search Results

There are 8891 results for: content related to: Sparse element for shallow water wave equations on triangle meshes

  1. Improved production implicit continuous-fluid Eulerian method for compressible flow problems in Uintah

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 5, 20 June 2012, Pages: 926–965, L. T. Tran and M. Berzins

    Version of Record online : 20 JUL 2011, DOI: 10.1002/fld.2620

  2. A novel multidimensional solution reconstruction and edge-based limiting procedure for unstructured cell-centered finite volumes with application to shallow water dynamics

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 5, 20 February 2013, Pages: 584–633, A. I. Delis and I. K. Nikolos

    Version of Record online : 17 APR 2012, DOI: 10.1002/fld.3674

  3. A fixed-grid b-spline finite element technique for fluid–structure interaction

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 9, 30 March 2014, Pages: 623–660, T. Rüberg and F. Cirak

    Version of Record online : 13 DEC 2013, DOI: 10.1002/fld.3864

  4. Implementation of slip boundary conditions in the finite volume method: new techniques

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 7, 10 July 2013, Pages: 724–747, L.L. Ferrás, J.M. Nóbrega and F.T. Pinho

    Version of Record online : 26 DEC 2012, DOI: 10.1002/fld.3765

  5. A hybrid DSMC/Navier–Stokes frame to solve mixed rarefied/nonrarefied hypersonic flows over nano-plate and micro-cylinder

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 9, 30 July 2013, Pages: 937–966, Masoud Darbandi and Ehsan Roohi

    Version of Record online : 4 FEB 2013, DOI: 10.1002/fld.3769

  6. Absorbing boundary conditions: a spectral collocation approach

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 9, 30 July 2013, Pages: 913–936, T. Benacchio and L. Bonaventura

    Version of Record online : 4 JAN 2013, DOI: 10.1002/fld.3768

  7. A three-dimensional numerical internal tidal model involving adjoint method

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 10, 10 August 2012, Pages: 1584–1613, Haibo Chen, Chunbao Miao and Xianqing Lv

    Version of Record online : 19 JUL 2011, DOI: 10.1002/fld.2650

  8. A finite volume cell-centered Lagrangian hydrodynamics approach for solids in general unstructured grids

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 7, 10 July 2013, Pages: 770–810, Shiv Kumar Sambasivan, Mikhail J Shashkov and Donald E Burton

    Version of Record online : 22 JAN 2013, DOI: 10.1002/fld.3770

  9. Finite element framework for describing dynamic wetting phenomena

    International Journal for Numerical Methods in Fluids

    Volume 68, Issue 10, 10 April 2012, Pages: 1257–1298, J. E. Sprittles and Y. D. Shikhmurzaev

    Version of Record online : 12 JUL 2011, DOI: 10.1002/fld.2603

  10. A dual mortar approach for mesh tying within a variational multiscale method for incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 1, 10 September 2014, Pages: 1–27, A. Ehrl, A. Popp, V. Gravemeier and W.A. Wall

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3920

  11. A 2D reconstruction for the transverse coupling of shallow water models

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 11, 20 August 2014, Pages: 775–799, Nicole Goutal, Martin Parisot and Fabrice Zaoui

    Version of Record online : 5 MAY 2014, DOI: 10.1002/fld.3913

  12. An accurate anisotropic adaptation method for solving the level set advection equation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 7, 10 November 2012, Pages: 899–922, C. Bui, C. Dapogny and P. Frey

    Version of Record online : 24 NOV 2011, DOI: 10.1002/fld.2730

  13. On the accuracy of a nonlinear finite volume method for the solution of diffusion problems using different interpolations strategies

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 4, 10 February 2014, Pages: 270–291, L.E.S. Queiroz, M.R.A. Souza, F.R.L. Contreras, P.R.M. Lyra and D.K.E. de Carvalho

    Version of Record online : 14 NOV 2013, DOI: 10.1002/fld.3850

  14. Shape optimization for viscous flows by reduced basis methods and free-form deformation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 646–670, Andrea Manzoni, Alfio Quarteroni and Gianluigi Rozza

    Version of Record online : 14 NOV 2011, DOI: 10.1002/fld.2712

  15. An extended mixture model for the simultaneous treatment of small-scale and large-scale interfaces

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 8, 20 July 2014, Pages: 547–574, Santiago Márquez Damián and Norberto M. Nigro

    Version of Record online : 20 MAR 2014, DOI: 10.1002/fld.3906

  16. A depth-integrated non-hydrostatic finite element model for wave propagation

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 11, 20 December 2013, Pages: 976–1000, Zhangping Wei and Yafei Jia

    Version of Record online : 29 JUL 2013, DOI: 10.1002/fld.3832

  17. A dimension split method for the incompressible Navier–Stokes equations in three dimensions

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 5, 20 October 2013, Pages: 409–435, H. Chen, K. Li and S. Wang

    Version of Record online : 15 MAY 2013, DOI: 10.1002/fld.3803

  18. A computational methodology for two-dimensional fluid flows

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 12, 30 August 2014, Pages: 835–859, Jahrul M. Alam, Raymond P. Walsh, M. Alamgir Hossain and Andrew M. Rose

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3917

  19. A projection method for the spectral solution of non-homogeneous and incompressible Navier–Stokes equations

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 8, 20 March 2013, Pages: 1029–1054, Bastien Di Pierro and Malek Abid

    Version of Record online : 22 JUN 2012, DOI: 10.1002/fld.3700

  20. A numerical analysis of a class of generalized Boussinesq-type equations using continuous/discontinuous FEM

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 7, 10 July 2012, Pages: 1186–1218, N.D. Lopes, P.J.S. Pereira and L. Trabucho

    Version of Record online : 19 JUL 2011, DOI: 10.1002/fld.2631